# SDR COEA9701702

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10350
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Part number: 3702082911
- Condition: Lightning Strike
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF FLT 8604 INTO OKC, MAINTENANCE PERFORMED A RAMP CHECK AND DISCOVERED EVIDENCE OF LIGHTNING STRIKE.  BOTH AILERON TRIM BALANCE TABS WERE DAMAGED.  MAINTENANCE REPLACED LT AND RT OUTBOARD TRAILING EDGE AILERON TRIM BALANCE TABS.  OPERATIONAL CHECK FLIGHT PERFORMED, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  REFERENCE:  OPERATOR CONTROL NR 97ZZZX2705.  (X)
